# SDR SIMA20150627001

- Difficulty date: June 27, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 31,566 hours, 26,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN AISLE IS DANGLING.  SECURED ELECTRO-LUMINESCENT LAMP IAW MM 33-50-15-710.  OPERATIONS CHECKED GOOD.
